# SDR DALA2016122109996

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 63,973 hours, 46,119 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL RAM AIR INLET DUCT SKIN CRACKED.  REPAIRED IAW SRM 55-05 FIG 3 AND RI 553770-14 REV ORIG.
